Hi, my cat Xander was put on Megace by our vet for behavioral problems with our other cat. Basically Xander was attacking our female cat Celie, and we tried all kinds of things til the vet finally said after Xander opened up Celie on her thigh and it got infected that we try a drug. At that point we were desperate and the vet convinced us to try megace. Our vet never took any blood or tested for any problems with Xander and sent us home with the medicine, and instructions to give him one tablet once a day. Two weeks later, we have a barely hanging on cat, he dropped weight rapidly, even though we seen him eating. He was lethargic and spaced out. We took him the next morning to the vet, and he kept him for 4 Days, calling us daily with updates. The vet told us he was very sick and that he was diabetic. Also that he had jaundice and his bilirubin was elevated. He was giving him insulin (Vetsulin) and fluids and prescription cat food. By Saturday he sent Xander home, we picked up our cat which still has a very pale yellow color, which the vet said will subside as he continues to eat and we get his BG lowered. He showed us how to give the shot, and said we had to give 3 units twice daily. The first one he had at the office and without eating first, by the time we got home he wouldn’t eat. We bought everything we could think of, tuna, chicken, soft food dry food, anything. He would take a couple bites then walk away. We didn’t give him his second shot that night, cause he hadn’t eaten, and I was afraid of low blood sugar, which I know is deadly. That’s when I found this forum, and read about how much insulin to give. The next day xander was better, responsive, a bit playful and overall better than he was. We offered food again and he ate 1/4 of the food we put down, so we gave him a 1 unit insulin dose. He is soooo skinny, his vertebrae are visible, his skin is hanging, and we are going to a new vet this Wednesday. Our old vet charged us 700 dollars for a problem they created in my opinion when he gave our cat megace, which I researched afterward albeit too late, but everything that happened was textbook adverse effects of that drug. Are we doing the right thing by lowering his insulin dosage? I feel like raising his insulin to 6 units a day in 3 Days is ridiculous? Right?